Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Oliver0305

How long after stopping Accutane (Isotretinoin) can I get a tattoo?

Recommended Posts

Hi there, I will be stopping accutane soon (I have decided to end my course early because of health concerns) and I am considering getting a tattoo. I know that you can give blood after one month of stopping taking the medication so I presume that means it is out of your system? I have also read that some people were advised to not have tattoo work done until atleast SIX months after their course had finished.

I am am very confused to the lengths of time involved as everyone seems to say something different? I have been on 30mg a day for approximately 6-7 weeks. Although, I have not taken any accutane for the last 2 weeks as I haven run out of tablets (I am supposed to be getting some more tablets next week should I want to continue the medication, which I don't ).

Any help/advice is really appreciated.

Link to comment
Share on other sites

I would definitely wait to get a tattoo for a couple of months. Accutane can lower the immune system, slow wound healing and thin the skin in some.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×